Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need to add an AD to Lamictal ... suggestions? dove

Posted by Cindylou on December 26, 2001, at 17:26:32

In reply to Re: Need to add an AD to Lamictal ... suggestions? Cindylou, posted by dove on December 26, 2001, at 14:15:37

Hi Dove,
I decreased the Serzone by a measly 25 mg. and I felt very sick for a few days -- nauseous, exhausted, kind of flu-like. I didn't attribute it to the reduced Serzone, but could it have been?

Also, thanks for the tip on the Paxil. I am getting more and more leary of trying it. I do take Klonapin to help offset the agitation I get from the Lamictal, so that could help me through the intial anxiety from the Paxil ... however, I thought Paxil was a more sedating med. Can it cause anxiety AND sedation? I have had that combo of symptoms many times -- would like to avoid it at all costs if I can! I am so med sensitive that if there is a side effect to be had, I'll have it.

SO, I'm still in a quandry over what to do. Might try increasing the Lamictal to 150 mg before I make any more changes. Then, maybe think about adding Celexa instead of Paxil. Any thoughts?

Thanks so much for your help! By the way, are you taking Lamictal (or have you tried it in the past?) Just curious. Is your current "cocktail"
working for you? I like and need to hear those success stories.

take care,
cindy

> Well, going off the Serzone may prove a simple task as you're only taking 100 mgs. per day. I've had great difficulties when I took my Serzone a couple of hours late or accidentally run-out for a day. However, I'm taking 400 mgs. per day and in a med cocktail that needs the Serzone to mix-up properly.
>
> One thing to keep in mind regarding the switch to Paxil is the fact that, in general, the SSRI's can cause some degree of anxiety from Day 1 and up to 5 weeks before they start doing their proper job at easing depression and anxiety symptoms.
>
> So, if that's a significant issue for you, make sure and ask the Doc for something to help you through the transition. Some p-docs give out short-term and/or short-acting benzo's (i.e. Ativan or equivalent) or short-term, low dose, and long-acting benzo's (i.e. klonopin or equivalent). Some p-doc's don't use benzo's but use meds like amitriptyline and other sedating but short-term transitional meds.
>
> However, there's always the chance that none of these side-effects will apply to your situation--we can hope! There are *always* exceptions to *every* rule :o)
>
> dove


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindylou thread:87114
URL: http://www.dr-bob.org/babble/20011222/msgs/87890.html